# SDR ABXA20240822156

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,634 hours, 20,796 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CLEANUP ON CLIMB, GOT MASTER CAUTION CONFIG FLAPS AFTER CLEANUP. CONTINUED INTIL DIRTY AGAIN. TRIED GRND PRC FLAP OVERIDE DID NOT SILENCE WARNING & MASTER CAUTION RESET DID NOT SILENCE WARNING.  AC RETURNED TO FIELD & MX GROUNDED AC .  DURING  TROUBLE SHOOTING  .FOUND #4 FLAP TRANSMITTER OUT OF ADJUST, ADJUSTED IAW  AMM 27-51-14. FSEU, PSEU, FSPM & T/O CONFIG TESTS SHOW NO FAULTS. FOUND NLG NOT COMPRESSED SENSORS S244 & S266 TARGETS DAMAGED & SENSORS DENTED. R & R S244 & S266 IAW WDM 32-09-11 AND 32-09-12. REPLACED & ADJUSTED TARGETS IAW AMM 32- 09-08. VERIFIED SENSORS USING LCR IAW AMM 32-09-13. ACCOMPLISHED TAKEOFF CONFIG TEST WITH TORSION LINK COMPRESSED & EXTENDED. OPS CHECK GOOD IAW AMM 31-51-00.
